Subsemigroups of Nilpotent Lie Groups

Abels H, Vinberg EB (2020)
Journal of Lie Theory 30(1): 171-178.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Abels, HerbertUniBi; Vinberg, Ernest B.
Abstract / Bemerkung
For a closed subsemigroup S of a simply connected nilpotent Lie group G, we prove that either S is a subgroup, or there is an epimorphism f : G -> R such that f (s) >= 0 for all s is an element of S.
Stichworte
Topological group; semigroup; nilpotent Lie group
Erscheinungsjahr
2020
Zeitschriftentitel
Journal of Lie Theory
Band
30
Ausgabe
1
Seite(n)
171-178
ISSN
0949-5932
Page URI
https://pub.uni-bielefeld.de/record/2949210

Zitieren

Abels H, Vinberg EB. Subsemigroups of Nilpotent Lie Groups. Journal of Lie Theory. 2020;30(1):171-178.
Abels, H., & Vinberg, E. B. (2020). Subsemigroups of Nilpotent Lie Groups. Journal of Lie Theory, 30(1), 171-178.
Abels, H., and Vinberg, E. B. (2020). Subsemigroups of Nilpotent Lie Groups. Journal of Lie Theory 30, 171-178.
Abels, H., & Vinberg, E.B., 2020. Subsemigroups of Nilpotent Lie Groups. Journal of Lie Theory, 30(1), p 171-178.
H. Abels and E.B. Vinberg, “Subsemigroups of Nilpotent Lie Groups”, Journal of Lie Theory, vol. 30, 2020, pp. 171-178.
Abels, H., Vinberg, E.B.: Subsemigroups of Nilpotent Lie Groups. Journal of Lie Theory. 30, 171-178 (2020).
Abels, Herbert, and Vinberg, Ernest B. “Subsemigroups of Nilpotent Lie Groups”. Journal of Lie Theory 30.1 (2020): 171-178.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar